# SDR UPS03240685

- Difficulty date: April 17, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SUSPECT CRACK AT NR 1 STOP FITTING CUT OUT ON FWD FRAME OF AFT CARGO DOOR CUTOUT.   REPAIR CARRIED OUT IAW SRM 51-30-02 & SMRO EO 2003-025-021 UPS ENGINEERING FILE NO. B727-5330-18744-A
